Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 155, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 25, 2007, 2:35 PM CDT for Issaquena County, Mississippi; 4 parishes in Louisiana. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2007, 2:35 PM CDT (19:35 UTC)
- Expired
- Apr 25, 2007, 3:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties East Carroll Parish, LA, Madison Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Issaquena County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 134 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 2:55 PM CDT | TSTM WND DMG | Lake Providence, LA | NUMBER OF LARGE LIMBS BLOWN DOWN...SOME ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:46 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 251935 SVRJAN LAC035-065-083-123-MSC055-252015- /O.NEW.KJAN.SV.W.0155.070425T1935Z-070425T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 235 PM CDT WED APR 25 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CARROLL PARISH IN NORTHEAST LOUISIANA... THIS INCLUDES THE CITIES OF...TRANSYLVANIA...LAKE PROVIDENCE... MADISON PARISH IN NORTHEAST LOUISIANA... RICHLAND PARISH IN NORTHEAST LOUISIANA... WEST CARROLL PARISH IN NORTHEAST LOUISIANA... ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI... * UNTIL 315 PM CDT * AT 235 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF TRANSYLVANIA...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTHWEST OF TRANSYLVANIA BY 250 PM CDT... LAKE PROVIDENCE BY 300 PM CDT... 7 MILES SOUTHEAST OF GASSOWAY AND 7 MILES SOUTHEAST OF DARNELL BY 315 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3257 9153 3249 9134 3288 9099 3300 9122 $$ MRM
1 follow-up statement
000 WWUS54 KJAN 251949 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT WED APR 25 2007 LAC065-083-123-251959- /O.CAN.KJAN.SV.W.0155.000000T0000Z-070425T2015Z/ WEST CARROLL LA-RICHLAND LA-MADISON LA- 249 PM CDT WED APR 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MADISON...RICHLAND AND WEST CARROLL PARISHES IS CANCELLED... LAT...LON 3256 9141 3256 9127 3288 9099 3300 9122 $$ LAC035-MSC055-252015- /O.CON.KJAN.SV.W.0155.000000T0000Z-070425T2015Z/ EAST CARROLL LA-ISSAQUENA MS- 249 PM CDT WED APR 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR ISSAQUENA COUNTY...AND EAST CARROLL PARISH... AT 249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR LAKE PROVIDENCE...MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MAYERSVILLE...7 MILES SOUTHEAST OF GASSOWAY AND 7 MILES SOUTHEAST OF DARNELL BY 305 PM CDT... LAT...LON 3256 9141 3256 9127 3288 9099 3300 9122 $$ MRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:00 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 25, 11:00 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1100 AM CDT WED APR 25 2007 .DISCUSSION...COMPLEX WX SITUATION TO DEAL WITH THIS MORNING. ACTIVE WX GOT OFF TO AN EARLY START WITH THE LINE THAT MOVED ACROSS NE LA AND S AR. GOOD COLD POOL DEVELOPED...WITH SOME LIKELY ASSISTANCE FROM DRY AIR ALOFT...AND BECAME AN EFFICIENT WIND PRODUCER. THIS COLD POOL HAS NOW ACCELERATED WELL AHEAD OF THE UPPER SUPPORT AND INTO A STRONGLY CAPPED AIRMASS WITH A GOOD BIT OF DRY AIR IN THE MID LEVELS. THE COLD POOL IS NOT QUITE SHALLOW AND SHOWING SIGNS OF STALLING OUT. THIS FITS THE SCENARIO WELL AS THE MAIN S/W TROUGH ROTATING AROUND OUR UPPER LOW IS STILL ACROSS S TX. THIS FEATURE WILL CONTINUE TO PIVOT AND SPREAD OUR WAY LATER THIS AFTERNOON AND OVERNIGHT. ITS EFFECTS ARE ALREADY BEING FELT ACROSS S/SE TX WHERE A LINE OF STORMS ARE ONGOING. THE LARGE SCALE ASCENT AND ASSOCIATED HEIGHTS FALLS WITH THIS APPROACHING S/W WILL ALLOW THE ATMS TO RESPOND AND GEAR BACK UP FOR LATER THIS AFTERNOON AND OVERNIGHT. THERE ARE STILL ISSUES WITH JUST HOW MUCH INSTABILITY WILL BE AVAILABLE AHEAD OF THE STRONG LIFT. THAT DRY/CAPPING LAYER IS QUITE ROBUST WITH REALLY NO TAP OF QUALITY MOISTURE TO MOVE N OUT OF THE CENTRAL GULF. THE BEST MOISTURE IS ACROSS THE NW GULF AND SW LA. THIS AIR WILL BE ABLE TO MOVE INTO OUR SW CWA WITH SOME BETTER MOISTURE MOVING INTO THE S HALF LATER IN THE NIGHT. BASICALLY IT WILL BOIL DOWN TO THIS...THERE WILL BE SUFFICIENT INSTABILITY AND STRONG ENOUGH LIFT TO SUPPORT SVR STORMS FROM THE AFTERNOON INTO THE OVERNIGHT HRS. THE AREA THAT COULD SEE THE STRONGEST STORMS LOOKS TO BE ACROSS THE SW QUAD OF THE CWA. A LINE OF STORMS SEEMS TO BE THE MOST LIKELY OUTCOME WITH DAMAGING WINDS THE MAIN RISK. SOME HAIL AND ISO TORNADOES WILL BE POSSIBLE BUT A LESSER RISK. TIMING IS TOUGH...BUT THE INITIAL SVR RISK WILL BE ALONG THE STALLING SFC BOUNDARY. SOME AREAS JUST TO THE N OF THE BOUNDARY WILL LIKELY BE ABLE TO RECOVER SOME...HOWEVER AREAS ACROSS OUR FAR NW ARE LIKELY TOO WORKED OVER AND HAVE A VERY LIMITED SVR WX RISK. DUE TO THE CAPPING MENTIONED ABOVE...THE CENTRAL...E AND SE PORTIONS OF THE CWA WILL LIKELY SEE ACTIVITY MUCH LATER IN THE DAY AND INTO THE NIGHT TIME HRS. AS FOR ANY UPDATES TO THE GOING FORECAST...HAVE MODIFIED TEMPS ACROSS THE NW AND KEPT THOSE AREAS COOLER. THE REST OF THE CWA LOOKS OK OTHER THAN SOME TWEAKS TO THE HOURLY GRIDS. AS FOR THE POPS/WX. THE BREAKDOWN WAS GOOD AND HAVE ONLY TWEAKED TIMING SOME. I DID REMOVE ALL POPS FOR THE E/SE FOR THE TODAY PERIOD. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 79 60 78 53 / 65 99 13 7 MERIDIAN 82 61 80 51 / 12 93 28 10 VICKSBURG 74 60 77 51 / 100 67 8 5 HATTIESBURG 83 62 82 54 / 9 94 28 5 NATCHEZ 79 59 77 52 / 87 76 9 3 GREENVILLE 74 57 74 51 / 100 54 8 7 GREENWOOD 74 60 75 52 / 93 80 10 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME
Hazardous weather outlook, Apr 25, 11:23 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1123 AM CDT WED APR 25 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261623- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1123 AM CDT WED APR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... A POTENT UPPER LEVEL DISTURBANCE IS SET TO IMPACT THE ARKLAMISS REGION THIS AFTERNOON THROUGH TONIGHT WHICH WILL BRING THE RISK OF STRONG AND SEVERE THUNDERSTORMS TO THE REGION. THE SETUP TODAY IS A BIT COMPLEX AS MORNING STORMS HAVE MOVED ACROSS THE DELTA REGION AND STABILIZED THE ATMOSPHERE. HOWEVER...A SURFACE BOUNDARY IS NOW LEFT OVER AND WILL BE THE FOCUS FOR ADDITIONAL STORMS THIS AFTERNOON...WITH AREAS ACROSS THE CENTRAL AND EAST BEING IMPACTED THIS EVENING AND OVERNIGHT. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY NORTH OF I-20 WITH PORTIONS OF THE DELTA ONLY SEEING A FEW STRONG STORMS. AREAS TO THE SOUTH OF I-20 WILL SEE THE HIGHEST CHANCES OF SEVERE STORMS AS THIS LOCATION WILL SEE THE GREATEST INSTABILITY. ALL ACTIVITY WILL FIRST OCCUR ACROSS THE WESTERN AREAS THIS AFTERNOON WITH A STEADY PROGRESSION EASTWARD THIS EVENING AND DURING THE EARLY MORNING HOURS. THE PRIMARY RISK WITH THE SEVERE STORMS WILL BE DAMAGING WINDS FROM A LINE OF STORMS...ALTHOUGH ISOLATED TORNADOES AND HAIL WILL ALSO BE POSSIBLE. ...FLOODING... HEAVY RAIN WILL BE POSSIBLE ACROSS PORTIONS OF THE ARKLAMISS ALONG AND WEST OF THE NATCHEZ TRACE CORRIDOR THROUGH THIS EVENING AS A POTENT UPPER LEVEL DISTURBANCE AFFECTS THE REGION. EXPECT RAINFALL IN THESE AREAS TO RANGE FROM 1 TO 2 INCHES WITH ISOLATED LOCATIONS RECEIVING 3 INCHES. THESE AMOUNTS OF PRECIPITATION SHOULD NOT CAUSE FLOODING PROBLEMS...BUT MAY RESULT IN MINOR PONDING OF WATER ISSUES. IN ADDITION...THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL IS A BIT HIGHER OVER PORTIONS OF NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS WEST OF A NATCHEZ...TO VICKSBURG...TO GREENWOOD LINE. HERE...THE TRAINING OF THUNDERSTORMS IS POSSIBLE TODAY THROUGH EARLY THIS EVENING WHICH COULD BRING ISOLATED RAINFALL TOTALS UP TO 4 INCHES. THIS WILL BRING A SLIGHT RISK OF FLASH FLOODING PROBLEMS IN THE MOST AFFECTED LOCATIONS. ...NON PRECIPITATION... PATCHY FOG WILL REDUCE VISIBILITIES BELOW ONE MILE AT TIMES THROUGH 9 AM THIS MORNING ACROSS PORTIONS OF SOUTHERN MISSISSIPPI. THIS WILL OCCUR MAINLY SOUTH OF A BROOKHAVEN TO QUITMAN LINE. ANY VISIBILITY REDUCTIONS DOWN BELOW A MILE SHOULD BE ISOLATED AND BRIEF. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY NIGHT MAY 1ST. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 25, 9:53 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM TSTM WND DMG 2 S GREENVILLE 33.36N 91.05W
04/25/2007 WASHINGTON MS LAW ENFORCEMENT
POWERLINES REPORTED DOWN AT INTERSECTION OF WILCOX ROAD
AND HWY 1 ABOUT 2 MILES SOUTH OF GREENVILLE.
0848 AM TSTM WND DMG 1 E ARCOLA 33.27N 90.86W
04/25/2007 WASHINGTON MS LAW ENFORCEMENT
A TREE DOWN ON HWY 61 NEAR ARCOLA.
&&
ESALocal storm report, Apr 25, 10:15 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1015 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM TSTM WND DMG 1 S LAKE VILLAGE 33.31N 91.28W
04/25/2007 CHICOT AR EMERGENCY MNGR
*** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED
BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE
THUNDERSTORM.
&&
BANNANLocal storm report, Apr 25, 10:19 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM TSTM WND GST 1 S LAKE VILLAGE 33.31N 91.28W
04/25/2007 E60.00 MPH CHICOT AR EMERGENCY MNGR
*** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED
BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE
THUNDERSTORM.
&&
BANNANLocal storm report, Apr 25, 10:31 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1031 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 3 W GREENWOOD 33.52N 90.24W
04/25/2007 LEFLORE MS EMERGENCY MNGR
ROOF BLOWN OFF A BUILDING ALONG HIGHWAY 82. THIS ROOF
ALSO CAUSED SOME STOP LIGHTS TO COME DOWN.
&&
BANNANLocal storm report, Apr 25, 10:55 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM TSTM WND DMG HOLLY RIDGE 32.47N 91.63W
04/25/2007 RICHLAND LA UTILITY COMPANY
NORTHEAST LOUISIANA POWER REPORTED THAT A POWER POLE WAS
BLOWN DOWN NEAR HOLLY RIDGE.
&&
HAMRICKLocal storm report, Apr 25, 2:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
202 PM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND DMG 3 ENE GRENADA 33.79N 89.76W
04/25/2007 GRENADA MS EMERGENCY MNGR
SCATTERED TREES REPORTED DOWN AROUND GRENADA LAKE.
&&
BANNANThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 50 min |
| Apr 25, 8:28 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 47 min |
| Apr 25, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 38 min |
| Apr 25, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 48 min |
| Apr 25, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 43 min |
| Apr 25, 4:06 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 26 min |
| Apr 25, 4:21 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 14 min |
| Apr 25, 6:22 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 23 min |
| Apr 25, 7:47 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 43 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Madison, Richland, West Carroll | 43 min |
| Apr 25, 1:59 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Tensas | 46 min |
| Apr 25, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 65 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.